Alert archive / Montana / Red Flag Warnings in 2015
Red Flag Warning 3, NWS Great Falls, MT
NWS Great Falls, MT issued this red flag warning at Jul 23, 2015, 3:34 AM MDT for 4 counties in Montana. It took effect at Jul 23, 2015, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 23, 2015, 3:34 AM MDT (09:34 UTC)
- In effect from
- Jul 23, 2015, 12:00 PM MDT
- Expired
- Jul 23, 2015, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Great Falls, MT
Counties Glacier County, MT, Liberty County, MT, Pondera County, MT, Toole County, MT
The radar
The Great Falls radar (KTFX), 128 km from the middle of the area, began a volume at 09:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 9.6 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 2707 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
297 WWUS85 KTFX 230934 RFWTFX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 334 AM MDT THU JUL 23 2015 MTZ112-232200- /O.NEW.KTFX.FW.W.0003.150723T1800Z-150724T0300Z/ EASTERN GLACIER/TOOLE/CENTRAL/EASTERN PONDERA/LIBERTY- 334 AM MDT THU JUL 23 2015 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR LOW HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONE 112... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 112. * WIND...SOUTHWEST WINDS WILL INCREASE TO AROUND 15 MPH THIS AFTERNOON WITH GUSTS OF 20 TO 30 MPH LATE THIS AFTERNOON AND EVENING. * HUMIDITY...AFTERNOON HUMIDITY WILL FALL TO 15 TO 20 PERCENT. * IMPACTS...RAPID FIRE SPREAD IS POSSIBLE WITH ANY NEW OR ONGOING FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE HIGH FIRE GROWTH POTENTIAL. && $$
3 follow-up statements
128 WWUS85 KTFX 232050 RFWTFX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 250 PM MDT THU JUL 23 2015 MTZ112-240500- /O.NEW.KTFX.FW.W.0004.150724T1600Z-150725T0600Z/ /O.CON.KTFX.FW.W.0003.000000T0000Z-150724T0300Z/ EASTERN GLACIER/TOOLE/CENTRAL/EASTERN PONDERA/LIBERTY- 250 PM MDT THU JUL 23 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR LOW HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONE 112... ...RED FLAG WARNING IN EFFECT FROM 10 AM FRIDAY TO MIDNIGHT MDT FRIDAY NIGHT FOR LOW HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONE 112... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM FRIDAY TO MIDNIGHT MDT FRIDAY NIGHT. * AFFECTED AREA...FIRE WEATHER ZONE 112. * WIND...SOUTHWEST WINDS AROUND 15 MPH GUSTS OF 20 TO 30 MPH THROUGH LATE THIS AFTERNOON AND EVENING. WINDS WILL STRENGTHEN AGAIN FRIDAY MORNING TO AROUND 15 MPH WITH GUSTS OF 20 TO 20 MPH. * HUMIDITY...AFTERNOON HUMIDITIES WILL FALL TO 15 TO 20 PERCENT. * IMPACTS...RAPID FIRE SPREAD IS POSSIBLE WITH ANY NEW OR ONGOING FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE HIGH FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ MTZ113-115-240500- /O.NEW.KTFX.FW.W.0004.150724T1600Z-150725T0600Z/ HILL AND BLAINE COUNTIES-CHOUTEAU AND FERGUS COUNTIES- 250 PM MDT THU JUL 23 2015 ...RED FLAG WARNING IN EFFECT FROM 10 AM FRIDAY TO MIDNIGHT MDT FRIDAY NIGHT FOR LOW HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONES 113 AND 115... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM FRIDAY TO MIDNIGHT MDT FRIDAY NIGHT. * AFFECTED AREA...FIRE WEATHER ZONE 113. FIRE WEATHER ZONE 115. * WIND...WINDS WILL STRENGTHEN BY LATE FRIDAY MORNING TO 15 TO 20 MPH WITH GUSTS OF 20 TO 30 MPH. * HUMIDITY...MINIMUM HUMIDITIES OF 13 TO 18 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$
766 WWUS85 KTFX 232050 CCA RFWTFX URGENT - FIRE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE GREAT FALLS MT 250 PM MDT THU JUL 23 2015 MTZ112-240500- /O.COR.KTFX.FW.W.0004.150724T1600Z-150725T0600Z/ /O.COR.KTFX.FW.W.0003.000000T0000Z-150724T0300Z/ EASTERN GLACIER/TOOLE/CENTRAL/EASTERN PONDERA/LIBERTY- 250 PM MDT THU JUL 23 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR LOW HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONE 112... ...RED FLAG WARNING IN EFFECT FROM 10 AM FRIDAY TO MIDNIGHT MDT FRIDAY NIGHT FOR LOW HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONE 112... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM FRIDAY TO MIDNIGHT MDT FRIDAY NIGHT. * AFFECTED AREA...FIRE WEATHER ZONE 112. * WIND...SOUTHWEST WINDS AROUND 15 MPH GUSTS OF 20 TO 30 MPH THROUGH LATE THIS AFTERNOON AND EVENING. WINDS WILL STRENGTHEN AGAIN FRIDAY MORNING TO AROUND 15 MPH WITH GUSTS OF 20 TO 30 MPH. * HUMIDITY...AFTERNOON HUMIDITIES WILL FALL TO 15 TO 20 PERCENT. * IMPACTS...RAPID FIRE SPREAD IS POSSIBLE WITH ANY NEW OR ONGOING FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE HIGH FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ MTZ113-115-240500- /O.NEW.KTFX.FW.W.0004.150724T1600Z-150725T0600Z/ HILL AND BLAINE COUNTIES-CHOUTEAU AND FERGUS COUNTIES- 250 PM MDT THU JUL 23 2015 ...RED FLAG WARNING IN EFFECT FROM 10 AM FRIDAY TO MIDNIGHT MDT FRIDAY NIGHT FOR LOW HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONES 113 AND 115... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM FRIDAY TO MIDNIGHT MDT FRIDAY NIGHT. * AFFECTED AREA...FIRE WEATHER ZONE 113. FIRE WEATHER ZONE 115. * WIND...WINDS WILL STRENGTHEN BY LATE FRIDAY MORNING TO 15 TO 20 MPH WITH GUSTS OF 20 TO 30 MPH. * HUMIDITY...MINIMUM HUMIDITIES OF 13 TO 18 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$
418 WWUS85 KTFX 240252 RFWTFX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 852 PM MDT THU JUL 23 2015 MTZ112-241100- /O.EXP.KTFX.FW.W.0003.000000T0000Z-150724T0300Z/ /O.CON.KTFX.FW.W.0004.150724T1600Z-150725T0600Z/ EASTERN GLACIER/TOOLE/CENTRAL/EASTERN PONDERA/LIBERTY- 852 PM MDT THU JUL 23 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM FRIDAY TO MIDNIGHT MDT FRIDAY NIGHT FOR LOW HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONE 112... ...A CURRENTLY ACTIVE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR FIRE WEATHER ZONE 112... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM FRIDAY TO MIDNIGHT MDT FRIDAY NIGHT. * AFFECTED AREA...FIRE WEATHER ZONE 112. * WIND...SOUTHWEST WINDS AROUND 15 MPH GUSTS OF 20 TO 30 MPH THROUGH LATE THIS AFTERNOON AND EVENING. WINDS WILL STRENGTHEN AGAIN FRIDAY MORNING TO AROUND 15 MPH WITH GUSTS OF 20 TO 30 MPH. * HUMIDITY...AFTERNOON HUMIDITIES WILL FALL TO 15 TO 20 PERCENT. * IMPACTS...RAPID FIRE SPREAD IS POSSIBLE WITH ANY NEW OR ONGOING FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE HIGH FIRE GROWTH POTENTIAL. && PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ MTZ113-115-241100- /O.CON.KTFX.FW.W.0004.150724T1600Z-150725T0600Z/ HILL AND BLAINE COUNTIES-CHOUTEAU AND FERGUS COUNTIES- 852 PM MDT THU JUL 23 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM FRIDAY TO MIDNIGHT MDT FRIDAY NIGHT FOR LOW HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONES 113 AND 115... * AFFECTED AREA...FIRE WEATHER ZONE 113. FIRE WEATHER ZONE 115. * WIND...WINDS WILL STRENGTHEN BY LATE FRIDAY MORNING TO 15 TO 20 MPH WITH GUSTS OF 20 TO 30 MPH. * HUMIDITY...MINIMUM HUMIDITIES OF 13 TO 18 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this red flag warning went out at Jul 23, 3:29 AM MDT, 5 minutes earlier.
Area forecast discussion, Jul 23, 3:29 AM MDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 329 AM MDT THU JUL 23 2015 .DISCUSSION... TODAY THROUGH SATURDAY...AREA REMAINS BENEATH A SW FLOW ALOFT DOWNSTREAM OF AN UPPER LEVEL TROUGH MOVING ONTO THE WEST COAST TODAY. A SHORTWAVE AHEAD OF THE MAIN TROUGH LOCATED OVER SW MT THIS MORNING WILL LIFT NE TODAY. SHOWERS AND A FEW ISOLATED THUNDERSTORMS IN ASSOCIATION WITH THIS INITIAL WAVE WILL SPREAD NE ACROSS CENTRAL AND EASTERN PORTIONS OF NORTH CENTRAL MT THIS MORNING WITH MORE WIDESPREAD THUNDERSTORM DEVELOPMENT EXPECTED THIS AFTERNOON OVER SW MT, WHERE A BREAK IN CLOUD-COVER BEHIND THE INITIAL SHORTWAVE SHOULD ALLOW FOR BETTER SURFACE HEATING/DESTABILIZATION. A FEW STORMS OVER SW MT THIS AFTERNOON COULD PRODUCE STRONG WINDS AND SMALL HAIL. THE MAIN UPPER LEVEL TROUGH AXIS CONTINUES EAST TOWARDS THE NORTHERN ROCKIES TONIGHT AND WEAKENS AS IT CONTINUES EAST ACROSS THE STATE FRIDAY. FLOW ALOFT BECOMES MORE WESTERLY FRIDAY AND FRIDAY NIGHT BEFORE TUNING BACK TO THE SW ON SATURDAY AS ANOTHER UPPER TROUGH MOVES TOWARDS THE WEST COAST. SHOWERS AND THUNDERSTORMS WILL BE MAINLY LIMITED TO PORTIONS OF SW MT FRIDAY AND SATURDAY AS DRIER AIR FROM THE WEST MOVES INTO THE REGION. TEMPERATURES WILL REMAIN NEAR SEASONAL AVERAGES THROUGH SATURDAY. SATURDAY NIGHT THROUGH THURSDAY...MEDIUM RANGE MODELS CONTINUE TO BE IN GOOD AGREEMENT WITH THE LARGER FEATURES DURING THIS PERIOD, BUT THEY DIFFER A BIT WITH REGARDS TO TIMING OF PRECIPITATION WITH THIS NEXT SYSTEM. AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL DEEPEN OVER THE PACIFIC COAST SATURDAY NIGHT INTO SUNDAY, AND THE RESULTING MOIST AND UNSTABLE SOUTHWESTERLY FLOW ALOFT WILL BRING AN INCREASING CHANCE OF SHOWERS AND THUNDERSTORMS TO WESTERN AND CENTRAL MONTANA. FOR THIS MODEL RUN, THE GFS AND ECMWF DIFFER SOMEWHAT ON WHEN THE HEAVIER BANDS OF SHOWERS AND THUNDERSTORMS WILL MOVE OVER THE AREA. ALSO, OVER THE LAST COUPLE OF RUNS, THE MODELS HAVE CHANGED WHERE THE MOST PERSISTENT PRECIPITATION WILL OCCUR. HAVE THEREFORE CONTINUED A BROADBRUSHED GOOD CHANCE OF ACTIVITY ACROSS THE AREA SUNDAY THROUGH SUNDAY NIGHT, AND WILL FINE TUNE THE TIMING AND LOCATION OF THE BEST ACTIVITY ONCE MODELS COME INTO BETTER AGREEMENT. REGARDLESS, THOUGH, SOME OF THE STRONGER STORMS WILL LIKELY PRODUCE BRIEF HEAVY RAIN, GUSTY WINDS, AND SMALL HAIL. AS THE TROUGH MOVES ACROSS MONTANA MONDAY INTO MONDAY NIGHT, IT WILL ALSO MOVE A STRONG PACIFIC COLD FRONT ACROSS THE AREA, WHICH WILL CAUSE WESTERLY WINDS TO INCREASE ACROSS THE AREA, ESPECIALLY OVER THE PLAINS OF CENTRAL MONTANA. AS THE FLOW ALOFT SHIFTS MORE NORTHWESTERLY WITH THE PASSAGE OF THE SYSTEM, NEAR TO SLIGHTLY ABOVE NORMAL TEMPERATURES THROUGH SUNDAY NIGHT WILL DROP TO BETWEEN 15 AND 20 DEGREES BELOW NORMAL FOR MONDAY. MOST LOCATIONS WILL ONLY WARM INTO THE 60S ON MONDAY, WITH SOME MOUNTAIN LOCATIONS POSSIBLY NOT GETTING OUT OF THE 40S. AS THE SYSTEM EXITS THE AREA ON TUESDAY, TEMPERATURES WILL WARM BACK TO WITHIN 10 DEGREES OF NORMAL AND THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL DIMINISH FROM THE WEST. A BROAD UPPER LEVEL RIDGE OF HIGH PRESSURE WILL THEN MOVE INTO THE REGION FOR WEDNESDAY THROUGH THURSDAY, KEEPING THE AREA DRY WITH TEMPERATURES WARMING TO JUST ABOVE SEASONAL AVERAGES BY THURSDAY. COULSTON && .AVIATION... UPDATED 0555Z. EXPECT VFR CONDITIONS TO DOMINATE. A WEATHER DISTURBANCE ALOFT WILL MOVE INTO SOUTHWEST MONTANA LATE TONIGHT THEN INTO NORTH CENTRAL MONTANA BY LATE THURSDAY MORNING. AN AREA OF RAIN AHEAD OF THE DISTURBANCE WILL MOVE INTO SOUTHWEST MONTANA AFTER MIDNIGHT THEN SPREAD TO CENTRAL MONTANA AFTER 12Z. AT THIS TIME IT LOOKS LIKE THE NORTHWEST EDGE OF THE RAIN WILL BE NEAR A LINE THROUGH KGTF TO KHVR. WITHIN THIS RAIN THERE WILL BE AT LEAST LOCAL MVFR CEILINGS AND VISIBILITIES. FOLLOWING THE RAIN..SHOWERS AND SCATTERED THUNDERSTORMS WILL DEVELOP OVER SOUTHWEST MONTANA WITH SCATTERED SHOWERS AND A FEW THUNDERSTORMS DEVELOPING OVER CENTRAL MONTANA. IN THE AFTERNOON EXPECT LOCAL MVFR CEILINGS AND VISIBILITIES IN HEAVIER RAIN MAINLY FROM KBZN TO KLWT. SHOWERS AND THUNDERSTORMS WILL DIMINISH IN THE EVENING. ALSO EXPECT SOME MVFR VISIBILITIES IN SMOKE DOWNWIND OF THE REYNOLDS FIRE IN GLACIER NATIONAL PARK. BLANK && .FIRE WEATHER... AFTERNOON HUMIDITY WILL LIKELY FALL TO NEAR OR JUST BELOW 20% TODAY ACROSS NW PORTIONS OF THE NORTH CENTRAL MT PLAINS WHERE A DRIER AIRMASS WILL REMAIN IN PLACE. AFTERNOON MIXING AND A SURFACE PRESSURE GRADIENT ACROSS THE NORTHERN ROCKIES WILL ALLOW BREEZY WINDS TO DEVELOP THIS AFTERNOON WITH WIND GUSTS OF 25-30MPH POSSIBLE ACROSS PORTIONS OF GLACIER COUNTY, CREATING A PERIOD OF CRITICAL FIRE WEATHER CONDITIONS ACROSS FIRE WEATHER ZONE 112. CENTRAL MT FIRE DISTRICTS SHOULD AGAIN SEE SHOWERS AND THUNDERSTORMS, SOME OF WHICH WILL PROVIDE WETTING RAINS BUT ALSO THE THREAT OF GUSTY AND ERRATIC WINDS. && .PRELIMINARY POINT TEMPS/POPS... GTF 78 54 84 55 / 50 20 10 10 CTB 79 49 79 52 / 10 10 0 0 HLN 78 56 86 57 / 60 30 20 10 BZN 78 52 84 52 / 60 40 20 10 WEY 70 41 72 40 / 60 40 20 20 DLN 76 50 81 50 / 60 40 20 10 HVR 82 54 88 54 / 30 20 0 0 LWT 78 54 83 54 / 70 30 20 10 && .TFX WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR MTZ112. && WEATHER.GOV/GREATFALLS
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 2:50 PM MDT | Red Flag Warning | TFX | Blaine, Chouteau, Fergus, Glacier, Hill, Liberty and 3 more | 30 hr |
| Jul 23, 4:10 PM MDT | Special Weather Statement | TFX | Jefferson | 50 min |
| Jul 23, 4:55 PM MDT | Special Weather Statement | TFX | Gallatin | 50 min |
| Jul 23, 5:25 PM MDT | Special Weather Statement | TFX | Gallatin | 50 min |
Nearby
Red Flag Warnings in Montana, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.